Vol. 24, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on quasi-Frobenius rings

Edgar Earle Enochs

Vol. 24 (1968), No. 1, 69–70
Abstract

Morita and Curtis proved independently that if A is a quasi-Frobenius ring and Pa finitely generated, projective, faithful, left A-module, then the ring of endomorphisms B = EndA(P) is quasi-Frobenius and P is a finitely generated, projective, faithful, left B-module. It also turns out that AEndB(P). We prove a theorem implying that every quasi-Frobenius ring can be represented as such a ring of endomorphisms.

Mathematical Subject Classification
Primary: 16.40
Milestones
Received: 28 February 1967
Published: 1 January 1968
Authors
Edgar Earle Enochs